# SDR HAL95096

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Pack
- Part number: 26XN3359
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - COCKPIT EMERGENCY LIGHT INOPERABLE.  REPLACED EMERGENCY LIGHT POWER PACK.  OPERATIONS CHECK OK.  (M)
